# SDR SWAA2015070941691

- Difficulty date: June 3, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 63,550 hours, 50,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6546592
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CHANNEL CRACKED AT BS 727E, LBL 3.0.  REPAIRED CHANNEL IAW SRM & DWG.
